Alert archive / Michigan / Freeze Warnings in 2007

Freeze Warning 2, NWS Gaylord, MI

May 17, 200722 counties in Michigan

NWS Gaylord, MI issued this freeze warning at May 17, 2007, 3:29 PM EDT for 22 counties in Michigan. It took effect at May 18, 2007, 12:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 17, 2007, 3:29 PM EDT (19:29 UTC)
In effect from
May 18, 2007, 12:00 AM EDT
Expired
May 18, 2007, 7:46 AM EDT
In force
8 hr
Issued by
NWS Gaylord, MI
All 22 counties

Alcona County, MI, Alpena County, MI, Antrim County, MI, Arenac County, MI, Benzie County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Gladwin County, MI, Grand Traverse County, MI, Iosco County, MI, Kalkaska County, MI, Leelanau County, MI, Manistee County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI, Roscommon County, MI, Wexford County, MI

The radar

The NCL Michigan radar (KAPX), 21 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 7.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2007-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2007-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1546 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KAPX 171929
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
329 PM EDT THU MAY 17 2007

...FREEZING TEMPERATURES EXPECTED OVERNIGHT...

.A LARGE AREA OF HIGH PRESSURE WILL DRIFT ACROSS NORTHERN MICHIGAN
TONIGHT. THE COMBINATION OF LIGHT WINDS...CLEAR SKIES...AND A DRY
AIRMASS IN PLACE WILL RESULT IN A QUICK DROP IN TEMPERATURES
THROUGH THE NIGHT...WITH MANY AREAS FALLING BELOW 32 DEGREES BY
MORNING.

MIZ016>036-041-042-181000-
/O.UPG.KAPX.FZ.A.0001.070518T0400Z-070518T1400Z/
/O.NEW.KAPX.FZ.W.0002.070518T0400Z-070518T1300Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-
ARENAC-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
329 PM EDT THU MAY 17 2007

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT.

TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOWER 30S IN MOST
AREAS BY EARLY FRIDAY MORNING...ESPECIALLY THOSE AWAY FROM THE
WARMING INFLUENCE OF THE GREAT LAKES. LOCALLY COLDER READINGS IN
THE MIDDLE 20S ARE POSSIBLE IN LOW LYING AREAS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THE EXPECTED TEMPERATURES TONIGHT WILL BE
SUFFICIENT TO KILL CROPS AND OTHER SENSITIVE VEGETATION IF
PRECAUTIONS ARE NOT TAKEN.

$$

LAWRENCE
3 follow-up statements
000 
WWUS73 KAPX 172336
NPWAPX

URGENT - WEATHER MESSAGE...RESENT
NATIONAL WEATHER SERVICE GAYLORD MI
734 PM EDT THU MAY 17 2007

...FREEZING TEMPERATURES EXPECTED OVERNIGHT...

.A LARGE AREA OF HIGH PRESSURE WILL DRIFT ACROSS NORTHERN MICHIGAN
TONIGHT. THE COMBINATION OF LIGHT WINDS...CLEAR SKIES...AND A DRY
AIRMASS IN PLACE WILL RESULT IN A QUICK DROP IN TEMPERATURES
THROUGH THE NIGHT...WITH MANY AREAS FALLING BELOW 32 DEGREES BY
MORNING.

MIZ016>036-041-042-181300-
/O.UPG.KAPX.FZ.A.0001.070518T0400Z-070518T1400Z/
/O.NEW.KAPX.FZ.W.0002.070518T0400Z-070518T1300Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-
ARENAC-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
734 PM EDT THU MAY 17 2007

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT.

TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOWER 30S IN MOST
AREAS BY EARLY FRIDAY MORNING...ESPECIALLY THOSE AWAY FROM THE
WARMING INFLUENCE OF THE GREAT LAKES. LOCALLY COLDER READINGS IN
THE MIDDLE 20S ARE POSSIBLE IN LOW LYING AREAS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THE EXPECTED TEMPERATURES TONIGHT WILL BE
SUFFICIENT TO KILL CROPS AND OTHER SENSITIVE VEGETATION IF
PRECAUTIONS ARE NOT TAKEN.

$$

LAWRENCE
000 
WWUS73 KAPX 180258
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1058 PM EDT THU MAY 17 2007

...FREEZING TEMPERATURES EXPECTED OVERNIGHT...

.A LARGE AREA OF HIGH PRESSURE WILL DRIFT ACROSS NORTHERN
MICHIGAN OVERNIGHT. THE COMBINATION OF LIGHT WINDS...CLEAR
SKIES...AND A DRY AIRMASS IN PLACE WILL RESULT IN A QUICK DROP IN
TEMPERATURES THROUGH THE NIGHT...WITH MANY AREAS FALLING BELOW 32
DEGREES BY MORNING.

MIZ016>036-041-042-181000-
/O.CON.KAPX.FZ.W.0002.070518T0400Z-070518T1300Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-
ARENAC-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
1058 PM EDT THU MAY 17 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT FRIDAY. 

TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOWER 30S IN MOST
AREAS BY EARLY FRIDAY MORNING...ESPECIALLY THOSE AWAY FROM THE
WARMING INFLUENCE OF THE GREAT LAKES. LOCALLY COLDER READINGS IN
THE MIDDLE 20S ARE POSSIBLE IN LOW LYING AREAS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY
LIKELY. THE EXPECTED TEMPERATURES TONIGHT WILL BE SUFFICIENT TO
KILL CROPS AND OTHER SENSITIVE VEGETATION IF PRECAUTIONS ARE NOT
TAKEN.

$$

ADAM
000 
WWUS73 KAPX 181146
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
746 AM EDT FRI MAY 18 2007


MIZ016>036-041-042-181300-
/O.CAN.KAPX.FZ.W.0002.000000T0000Z-070518T1300Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-
ARENAC-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
746 AM EDT FRI MAY 18 2007

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE FREEZE
WARNING. 


$$

MC

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this freeze warning went out at May 17, 3:24 PM EDT, 5 minutes earlier.

Area forecast discussion, May 17, 3:24 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
324 PM EDT THU MAY 17 2007

.DISCUSSION...TRANQUIL WEATHER PATTERN INTACT ACROSS THE UPPER
MIDWEST THROUGH THE NORTHERN LAKES WILL REMAIN IN PLACE OVERNIGHT AS
SURFACE RIDGE AXIS CENTERED OVER IOWA THIS AFTERNOON DRIFTS THROUGH
THE REGION. ALL THE WHILE...VIGOROUS UPPER LOW OVER LAKE ERIE THIS
AFTERNOON WILL TAKE A DIP TOWARD THE MID ATLANTIC STATES AS BROAD
MID LEVEL RIDGE AXIS FOLDS OVERHEAD. ONLY CONCERN FOR THE OVERNIGHT
HOURS IS POTENTIAL FOR FROST/FREEZE CONDITIONS WITH RIDGE AXIS AND
ASSOCIATED DRY AIR FIRMLY IN PLACE.

CONDITIONS STILL APPEAR QUITE CONDUCIVE FOR ANOTHER BOUT OF LATE
SEASON COLD TEMPERATURES OVERNIGHT. WITH SURFACE RIDGE AXIS SLIDING
THROUGH THE CWA OVERNIGHT...SHOULD SEE LOW LEVEL FLOW DECOUPLE
QUICKLY AFTER MIDNIGHT. COUPLED WITH MID LEVEL DRYING PER SUBSIDENCE
AND LOW LEVEL DRYING OCCURRING PER MIXING THIS AFTERNOON...CLOUDS
REALLY NOT AN ISSUE...WITH ANY SCATTERED CU DIMINISHING RAPIDLY THIS
EVENING. DEW POINTS HAVE MANAGED TO MIX THEMSELVES INTO THE MIDDLE
20S FOR MOST SPOTS AWAY FROM THE LAKE SHORES...AND INCOMING UPSTREAM
AIRMASS SHOWS SIMILAR READINGS SUGGESTING NO QUICK DIURNAL RECOVERY
THIS EVENING. HENCE...IT WOULD APPEAR THINGS COMING IN LINE FOR
ANOTHER FROSTY START TO THE DAY TOMORROW. HOWEVER...TWO CONCERNS TO
ADDRESS REGARDING OVERALL POTENTIAL FOR REALLY COLD TEMPERATURES.
FIRST IS UPSTREAM CONDITIONS THIS MORNING UNDER INCOMING RIDGE/AIR
MASS. READINGS WERE MOSTLY IN THE LOWER TO MIDDLE 30S DESPITE
DECOUPLED FLOW AND CLEAR SKIES...THOUGH ISOLATED LOCATIONS DID DROP
INTO THE UPPER 20S. SECOND IS POTENTIAL FOR WEAK RETURN FLOW TO
DEVELOP ACROSS NORTHERN LOWER AS RIDGE AXIS ON THE MOVE AND APPEARS
IT WILL CREST AREAS NORTH OF M-72 FAIRLY EARLY (08Z OR SO).
INCREASING GRADIENT...THOUGH STILL WEAK...MAY BE ENOUGH TO ALLOW
TEMPS TO STEADY OUT TOWARD MORNING INSTEAD OF DOING THEIR USUAL
PRE-SUNRISE DIP.

THIS SAID...WITH THE DEFINITION OF FREEZE WARNING SET AT 32 DEGREES
OR LESS...BELIEVE MOST INTERIOR SITES ACROSS NORTHERN LOWER WILL DIP
TO AROUND THIS VALUE...WITH THE USUAL COLD SPOTS LIKELY DROPPING
INTO THE UPPER 20S (AND PERHAPS EVEN MID 20S AROUND PLN AND HTL/
GOV). THE COLDEST READINGS SHOULD ACTUALLY BE ACROSS THE SOUTHERN
CWA IN CLOSER PROXIMITY TO RIDGE AXIS...WHERE COULD SEE WIDESPREAD
UPPER 20S. ON THE FLIP SIDE...GRADIENT APPEARS IT WILL TIGHTEN
SUFFICIENTLY OVERNIGHT ACROSS EASTERN UPPER TO HOLD NUMBERS MAINLY
IN THE MIDDLE 30S. WITH ALL THAT SAID...WILL HOIST A FREEZE
WARNING FOR ALL OF NORTHERN LOWER...USING THE 32 DEGREES OR LESS
DEFINITION...AND EMPHASIZE THE POTENTIAL RANGE OF TEMPS FROM
COASTAL SHORE TO DEEPER VALLEY. OTHERWISE...COULD SEE A FEW SHREDS
OF FOG IN THE LOW LYING SPOTS OVER THE SOUTH SHOULD TEMPS REALLY
BOTTOM OUT...BUT NOT ENOUGH TO MAKE MENTION AT THIS TIME.

LAWRENCE

LONG TERM ISSUES (FRIDAY THROUGH THURSDAY)...UPPER LEVEL TROUGH
WILL BE TAKING SHAPE OVER THE EASTERN STATES FOR THE COMING
WEEKEND...WHILE HEIGHT FALLS PROGRESS ACROSS NORTH CENTRAL/
NORTHEAST CANADA. THE LATTER WILL DRIVE A COLD FRONT SOUTH INTO
THE GREAT LAKES REGION LATER SATURDAY...GETTING PUSHED ALONG BY AN
EXPANSIVE AREA OF COOL HIGH PRESSURE. MAIN WEATHER FOCUS WILL BE
ON THE APPROACHING COLD FRONT FOR SATURDAY.

FRIDAY...DEEP LAYER RIDGING WILL HOLD SWAY ACROSS THE STATE ON
FRIDAY...WITH PLENTY OF SUN EXPECTED AFTER A CHILLY START TO THE
DAY. COLD FRONT DROPPING IN FROM THE NORTH FRIDAY NIGHT...EXPECTED
TO LIE ACROSS SOUTHERN LAKE SUPERIOR BY SATURDAY MORNING. LOW/MID
LEVEL WARM ADVECTION WILL PICK UP OVERNIGHT ACROSS THE AREA THOUGH
MUCH OF THE MOISTURE WILL BE POOLED ALONG/AHEAD OF APPROACHING
BAROCLINIC ZONE. WILL BRING IN SOME INCREASING CLOUDS OVERNIGHT
FRIDAY...BUT HOLD OFF ON ANY MENTION OF PRECIP AT THIS POINT.

SATURDAY...COLD FRONT EXPECTED TO SLIDE ACROSS THE UPPER PENINSULA
SATURDAY MORNING...THEN ACROSS MOST OF NORTHERN LOWER BY EARLY
EVENING. RAIN CHANCES SHOULD INCREASE FROM NORTH TO SOUTH DURING
THE DAY...WITH MUCH OF THE PRECIPITATION EXPECTED TO BE POST-
FRONTAL AS MOIST LOW LEVEL INFLOW PARALLELS BAROCLINICITY. UNSURE
HOW MUCH INSTABILITY MAY DEVELOP AHEAD OF THE FRONT AS PRE-
FRONTAL MOISTURE RETURN MAY NOT BE ENOUGH TO GENERATE MUCH CAPE
AND CLOUD COVER COULD DAMPEN HEATING. RAIN CHANCES WILL CONTINUE
INTO SATURDAY NIGHT AS FRONT PUSHES SOUTH...PERHAPS TRANSITIONING
TOWARD LOW CLOUDS/DRIZZLE OVERNIGHT.

MARINE ISSUES...SOUTHWESTERLY GRADIENT WILL BE INCREASING FRIDAY
AS SURFACE RIDGE CONTINUES TO SINK SOUTHWARD. STILL SHOULD BE WEAK
ENOUGH TO ALLOW FOR A LAKE BREEZE TO POP ON THE LAKE HURON SIDE
AND PERHAPS OFF GRAND TRAVERSE BAY AS WELL. SOUTHWEST WINDS CONTINUE
INTO FRIDAY NIGHT...NOT ANTICIPATING SMALL CRAFT CONDITIONS AT
THIS POINT UNLESS WAVES GET OUT OF HAND ON THE LAKE MICHIGAN SIDE.
WINDS WILL SHIFT NORTH AS FRONT GOES BY...MAY BE A BIT GUSTY AS
WELL GIVEN ISALLOBARIC GRADIENT PUSHING THINGS ALONG.

EXTENDED FORECAST (SUNDAY THROUGH THURSDAY)...LONGER RANGE FORECAST
STARTS OUT WITH COLD FRONT HAVING DROPPED SOUTH OF THE FORECAST
AREA BY SUNDAY MORNING. SO A COOL AND BUT DRY END TO THE WEEKEND
AFTER SOME MORNING CLOUDINESS. FRONT THEN BEGINS TO RETURN NORTH
MONDAY...WILL LIKELY BE CONVECTION DEVELOPING ACROSS THE UPPER
MIDWEST SUNDAY NIGHT/EARLY MONDAY...WHETHER ANY OF THAT EVENTUALLY
REACHES NORTHERN MI A BIT OF AN UNKNOWN BUT NOT UNREASONABLE TO
THINK THERE IS SOME CHANCE FOR SHOWERS/THUNDERSTORMS AT LEAST
ACROSS WESTERN PORTIONS OF THE FORECAST AREA. A STRONGER SHORT
WAVE TROUGH FORECAST TO MAKE ITS WAY INTO THE PLAINS FOR THE
MIDWEEK PERIOD AND WILL EVENTUALLY PUSH A STRONG COLD FRONT TOWARD
THE WESTERN LAKES. HOW QUICKLY WARM FRONT PUSHES THROUGH THE
REGION AND WHEN SURFACE COLD FRONT ACTUALLY ARRIVES WILL BE THE
MAIN PLAYERS. TEMPTED AT THIS POINT TO KEEP THE DRY FORECAST
TUESDAY...THEN HAVE RAIN CHANCES FOR BOTH WEDNESDAY AND THURSDAY
TO ALLOW FOR TIMING ISSUES. AFTER A COOL START TO THE WEEK SHOULD
WARM UP RATHER NICELY PRIOR TO COLD FRONTAL PASSAGE.

JPB

&&

.AVIATION... /ISSUED 118 PM EDT THU MAY 17 2007/

VFR CONDITIONS WILL PREVAIL THROUGH THE ENTIRE TAF PERIOD AS HIGH
PRESSURE BUILDS OVERHEAD. THIS WILL BRING A SLACKENING OF WINDS
AND LOSS OF THE FEW CU THAT HAVE DEVELOPED BY SUNSET WITH SKIES
REMAINING CLEAR. AS THE HIGH DRIFTS SOUTH OF THE AREA LATE
TOMORROW MORNING...WINDS WILL PICK UP A LITTLE FROM THE
SOUTHWEST...BUT REMAIN 10 KNOTS OR LESS.

LAWRENCE

&&

.APX WATCHES/WARNINGS/ADVISORIES...FREEZE WARNING...TONIGHT...
 MIZ016>036-041-042.

&&
Hazardous weather outlook, May 17, 10:43 AM EDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
1043 AM EDT THU MAY 17 2007

LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008-
015>036-041-042-181000-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON-
MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT-
MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY-
ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-
CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-
GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-
MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
1043 AM EDT THU MAY 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE
MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDESPREAD FROST AND FREEZING TEMPERATURES ARE POSSIBLE ACROSS MUCH
OF NORTHERN MICHIGAN LATE TONIGHT. SEE THE ONGOING FREEZE WATCH FOR
FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTHERN MICHIGAN SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LAWRENCE

Nearby

Freeze Warnings in Michigan, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.